# SDR 2A6R2022101103

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: General aviation
- Aircraft: N911UG
- Make and model: Urocop EC135T2
- Aircraft serial: 0416
- Aircraft time: 7,269 hours, 26,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: L533M1015104
- Condition: Delaminated
- Location: Cabin
- Part time: 7,269 hours, 26,714 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, DELAMINATION DAMAGE WAS DISCOVERED ON THE AFT CABIN FLOOR (PN: L533M1015104) ON THE LOWER SKIN PANEL (PN: L533M1416234) MEASURING APPROXIMATELY 8.5” X 7.75” AT THE FORWARD SIDE OF THE FLOOR.  A DETAILED DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2022-2329, ISSUE A DATED 16 SEP 2022.
